# SDR AU000461

- Difficulty date: June 9, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Condition: Faulty
- Location: Directional Gyro
- Component: Directional Gyro
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 DIRECTIONAL GYRO INTERNAL FAULT.
